How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask PitRottMommy Your Own Question
PitRottMommy
PitRottMommy, Veterinary Nurse
Category: Dog Veterinary
Satisfied Customers: 9140
Experience:  15 yrs experience in vet med, 8 in emergency med. Founder of a non-profit animal rescue
8538164
Type Your Dog Veterinary Question Here...
PitRottMommy is online now
A new question is answered every 9 seconds

My dog may have eaten 60mg of cymbalta, he is around 17lbs.

Customer Question

hi! my dog may have eaten 60mg of cymbalta, he is around 17lbs. i was going to give him 3% hydrogen perioxide to vomit. was not sure.
JA: I'm sorry to hear that. The Veterinarian will know if may will be able to digest that. Is there anything else the Veterinarian should be aware of about may?
Customer: no - that's it
Submitted: 5 months ago.
Category: Dog Veterinary
Customer: replied 5 months ago.
he did eat a whole pack of sugar free gum a few weeks ago off of the street and had to be treated overnight with IV therapy. he was doing great with recovery and had no issues. he also just ate right after this, this occurred perhaps 20 minutes ago.
Customer: replied 5 months ago.
currently no clinical signs, he is lying by the couch trying to sleep.
Expert:  PitRottMommy replied 5 months ago.

Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.

Expert:  PitRottMommy replied 5 months ago.

You can absolutely give hydrogen peroxide to induce vomiting. Here are the instructions: http://healthypets.mercola.com/sites/healthypets/archive/2011/03/15/how-and-when-to-induce-vomiting-in-pets.aspx Use a fresh bottle of hydrogen peroxide, if possible.

That said, I would urge you to take him to the ER for treatment. This is a large dose for such a small dog. If you elect not to have him treated, keep an eye out for dilated eyes, lethargy, difficulty walking, crying, vomiting, diarrhea, shaking, drooling and agitation. Most symptoms resolve within 24 hours.

I hope this information has been helpful. I will be standing by if you have other questions. Let me know if I can help further. Also, before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. A 5-star rating is appreciated as top notch answers are my focus. If you feel you have received anything less, please reply so that I may help until you’ve received the assistance you need. Until you issue a rating, the website will not compensate me for helping you. You will still be able to chat with me even after issuing a rating.

I will also check in with you over the next few days for updates on your companion to be sure you don’t need any additional assistance. Letting me know how your companion is doing would be greatly appreciated. If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800

Expert:  PitRottMommy replied 5 months ago.

Checking in. How is your companion doing today?

Expert:  PitRottMommy replied 5 months ago.
Hi,

I'm just following up on our conversation about your pet. How is everything going?

PitRottMommy